Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A determination theorem in terms of the metric slope
HTML articles powered by AMS MathViewer

by Aris Daniilidis and David Salas PDF
Proc. Amer. Math. Soc. 150 (2022), 4325-4333 Request permission

Abstract:

We show that in a metric space, any continuous function with compact sublevel sets and finite metric slope is uniquely determined by the slope and its critical values.
References
Similar Articles
Additional Information
  • Aris Daniilidis
  • Affiliation: DIM-CMM, CNRS IRL 2807, Beauchef 851, FCFM, Universidad de Chile, Santiago, Chile (on leave)
  • Address at time of publication: Institute of Statistics and Mathematical Methods in Economics, E105-04, TU Wien, Wiedner Hauptstraße 8, A-1040 Wien, Austria
  • MR Author ID: 613204
  • ORCID: 0000-0003-4837-694X
  • Email: aris.daniilidis@tuwien.ac.at
  • David Salas
  • Affiliation: Instituto de Ciencias de la Ingenieria, Universidad de O’Higgins, Av. Libertador Bernardo O’Higgins 611, Rancagua, Chile
  • MR Author ID: 1165087
  • ORCID: 0000-0003-3924-366X
  • Email: david.salas@uoh.cl
  • Received by editor(s): September 28, 2021
  • Received by editor(s) in revised form: December 20, 2021
  • Published electronically: May 27, 2022
  • Additional Notes: The research of the first author was supported by the grants: CMM ACE210010 and FB210005 BASAL funds for centers of excellence (ANID-Chile), FONDECYT 1211217 (Chile), ECOS-ANID C18E04 (Chile, France). The research of the second author was supported by the grants: CMM ACE210010 and FB210005 BASAL funds for centers of excellence (ANID-Chile), FONDECYT 3190229 (Chile)
  • Communicated by: Nageswari Shanmugalingam
  • © Copyright 2022 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 150 (2022), 4325-4333
  • MSC (2020): Primary 49J52; Secondary 30L15, 35F30, 37C10, 58E05
  • DOI: https://doi.org/10.1090/proc/15958
  • MathSciNet review: 4470177